Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Difficulty in conceiving, no improvement after taking adova, duphaston and all9. What should be done next?

i m trying for baby still 8 months,i had went to doctor he prescribed hsg test and hsg report is normal and after that doctor prescribed me adova, duphaston and all9 for three cycle already i had completed my two cycle still i m not been pregnant.this is my last cycle i m taking my medicine and i m afraid what will happen if this month also if i wont been pregnant,plz suggest me wht to do next.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  898
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Infertility Specialist 's  Response
Chance of conception after 12 months of unprotected intercourse is 85%. If your age is <35 years, if you are having regular menstrual cycles, Husband's semen analysis is normal & HSG is fine, then you can safely wait for another 4 months even without taking any medicines (Except Folic acid for NTD prevention).
Answered: Fri, 28 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor